# SDR CALA2024011200090

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 86,023 hours, 10,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 314065
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 EMERGENCY LIGHTS BATTERY PACK (M33097) AT DR 2R FOUND CAPACITY CHECK FAIL.  WORK TRANSFER NON ROUTINE WO.2612923. EMERGENCY LT BATTERY PACK (M33097) AT DR 2R REPLACED AND INSTALLATION TEST CARRIED OUT RESULT WITH NORMAL AS PER AMM 33-51-06.    IDT INSPECTED OKAY.
